# SDR DALA12005473125

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM BTW FR64 TO FR66 Y-765 HARD POINT HOLES UPPER FLANGE SURFACE CORRODED.  BLENDED AREA IAW A319 SRM 51-74-00.  ORIGINAL THICKNESS .087" D+.060" L=1.5" W=1".  REMAINING THICKNESS .027 FOUND OUT OF LIMITS IAW A319 TRM 53-41-15.  REMOVED FLOORBEAM BETWEEN FRAME 64 AND 66 Y-765 IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW FLOORBEAM FASTENER HOLES IAW A319 SRM 51-44-11.  INSTALLED NEW FLOORBEAM IAW A319 SRM 53-21-01 AND A319 SRM 51-42-11.
